# SDR DALA2023080406315

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 9,076 hours, 4,201 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AMDS 5742-01028-02A-ET RH WING SLAT TRACK #4 HAS DAMAGE ON THE I/B SIDE OF THE TRACK. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:5742-01028-02A/001 00004 REPAIRED PER AMDS 5742-01028-02A AND PR/I 608595-14AD REV. 0 COMPLIED WITH ER/A 608595-14AD REV. A. (LP# 2896684)
